MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE; CHPV
Catalog Number 823164
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a hakim valve (id 823164) was implanted via ventriculoperitoneal (vp) shunt due to secondary normal pressure hydrocephalus (snph) on (b)(6) 2019 with setting of 30mmh2o.The pressure setting could not be changed, therefore, the valve was removed and replaced on (b)(6) 2024.Based on the information provided it is unknown if the patient experienced any signs and symptoms.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id (b)(6)) was returned for evaluation.Device history record (dhr) - the product code 823164 with lot 3276907 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 70 mmh2o.The valve was visually inspected; cut marks were noted on the housing.The valve was leak tested and failed the test due to leak from cut.The valve passed the test for programming, occlusion, reflux and pressure.Root cause analysis - the issue reported by the customer could be due to biological debris and protein build up interfering with the valve, at the time of investigation no programming issue was noted.The root cause for the ¿cut mark¿ is due to a sharp or pointed object coming into contact with the valve or atypical handling, as noted in the surgical procedure precautions section in ifu, silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20080588
Report Number3013886523-2024-00253
Device Sequence Number15366725
Product Code JXG
UDI-Device Identifier10886704041566
UDI-Public(01)10886704041566(17)231031(10)3276907
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number823164
Device Lot Number3276907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale